# SDR NSVA2011188

- Difficulty date: September 10, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 41,413 hours, 49,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT THERE IS A BURNING SMELL COMING FROM THE RT ENGINE, NOTICED IT WHEN THE CABIN DOOR WAS OPENED IN IAH, CREW WENT TO RT ENGINE AND SMELL GOT STRONGER, ALL INDICATIONS WERE NORMAL IN FLIGHT AND WHILE TAXIING.  MX INSPECTED, NO DEFECTS NOTED.
